# SDR FDEA201112275446

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 94,808 hours, 30,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: ACA38393
- Condition: Cracked
- Location: Nlg Ww
- Part time: 94,808 hours, 30,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL WELL LEFT BULKHEAD WEB CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01, VOL 1. HFEC AREA OF REMOVED MATERIAL IAW NDT SPMTP-MDC-93K0393.
